# SDR FDEA200904081216

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARB75802
- Condition: Chafed
- Location: Zone 600 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE UPPER SURFACE FOUND CHAFING MARK AT   APPROXIMATELY XIS 247.  CARRIED OUT REPAIR AS PER SRM 57-10-00 FIGURE 24 VOLUME I, REVISION 40. REPAIR   CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
